# SDR ASOA2015110514104

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SEAT RAIL BETWEEN FS 409.00+16 & 409.00+112, MARKED & NEED TO BE EVALUATED.  REMOVED SEAT RAIL BETWEEN FS 409.00+16-409.00+112 IAW SRM 53-01-11-000-802. LOCATED EVERY OTHER HOLE AND DRILLED AND INSTALLED NEW SERVICABLE SEAT TRACK AT FS 409.00+16-409.00+112 IAW SRM 51-40-11 AND AMM 53-01-11-400-802.
